# SDR AALA202408134540

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 68,297 hours, 34,334 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Reads Low
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE A FUEL AUTO TRANSFER FAULT ECAM ALERTED THE FLIGHT CREW OF A FUEL INDICATION ERROR. LEFT SIDE INDICATION WAS READING APPROXIMATLEY. 4000 LBS LESS THAN THE RIGHT-SIDE DURING CRUISE PHASE. FUEL QUANTITY INDICATIONS RETURNED TO NORMAL LATER IN THE FLIGHT. AT WORSE POINT LEFT SIDE 1560/8500 RIGHT SIDE INDICATION 12500/1560. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED FUEL QUANTITY BITE CHECKED ON BOTH CHANNELS PER AMM 28-42-00 WITH NO FAULT NOTED. ALSO PERFORMED INTERCELL FUEL TRANSFERS BETWEEN OUTER TO INNER TANKS WITH NO FAULT NOTED PER AMM 28-15-00.
